| Model Number |
1999/46 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Under-Sensing (1661); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented remotely to the clinic via merlin.Net transmission.Review of the transmission indicated that the right atrial (ra) lead demonstrated noise, low pacing impedance, and undersensing, which resulted in inaccurate arrhythmia reporting.The patient was subsequently brought into the clinic, where the physician elected to cap and replace the ra lead on (b)(6) 2026.The patient remained in stable condition.
Additional Manufacturer Narrative
Correction: section d4: primary unique device identification (udi) number should have been (b)(4) rather than (b)(4) as entered in the initial report 2017865-2026-08754 submitted on (b)(6) 2026.Correction: section h1: the type of reportable event should have been "serious injury" rather than "malfunction" as entered in the initial report 2017865-2026-08754 submitted on (b)(6) 2026.